MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; NEEDLE
Model Number 300253
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the hypoint ndl25ga5/8in experienced a needle that was loose/pulled out of hub, and leakage.The following information was provided by the initial reporter: material no: 300253, batch no: unknown.Patient reported via phone call defective dose of (b)(6).On saturday ((b)(6) 2021) evening, patient was feeling like she needed to take a second dose of (b)(6).When trying to administer, patient injected the needle and the (b)(6) product leaked out and went all over the patient and all over the floor.Patient reported ¿because there was no actual seal in the screw on, the solution leaked all around.¿ only a tiny bit of product went into the patient before the needle dislodged and the product leaked through.Patient confirmed that she was ok and that the packaging was not tampered with.¿i just went and i laid down and stayed quite and went to bed and i seem to be ok right now.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
It was reported that the hypoint ndl25ga5/8in experienced a needle that was loose/pulled out of hub, and leakage.The following information was provided by the initial reporter: material no: 300253 batch no: unknown patient reported via phone call defective dose of firazyr.On saturday ((b)(6)2021) evening, patient was feeling like she needed to take a second dose of firazyr.When trying to administer, patient injected the needle and the firazyr product leaked out and went all over the patient and all over the floor.Patient reported ¿because there was no actual seal in the screw on, the solution leaked all around.¿ only a tiny bit of product went into the patient before the needle dislodged and the product leaked through.Patient confirmed that she was ok and that the packaging was not tampered with.¿i just went and i laid down and stayed quite and went to bed and i seem to be ok right now.¿.

Brand Name
HYPOINT NDL25GA5/8IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11453009
Report Number8041187-2021-00164
Device Sequence Number17155611
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryCA
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number300253
Device Catalogue Number300253
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1